MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434903603
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial left reverse total shoulder arthroplasty approximately seven (7) weeks ago.Subsequently, the patient developed symptoms of instability and could pop the shoulder joint in and out of place with little pain.The patient underwent a revision of all products except the humeral stem approximately four (4) weeks post-implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 115310; lot# j7855039.Item# 405800; lot# 67152731.Item# 00434901413; lot# 66187967.Item# 180551; lot# 67132430.Item# 180557; lot# 66554499.Item# 010000589; lot# 66546805.Item# 180550; lot# 66963133.Item# 180560; lot# 67064347.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, h2, h6.The reported event was unable to be confirmed.Visual examination of the provided photographs identified the explanted products with bio debris and scuffs from implantation and explantation.Review of the device history records identified no deviation or anomalies during manufacturing.Medical records were provided and reviewed by a healthcare professional.Review of the available records identified the following: at the time of initial surgery, implants were very stable without impingement and no intra-op complications.Follow up imaging showed components in satisfactory position and increased lucency around the proximal humerus and the glenoid but there is no apparent acute abnormality.Approximately 3 weeks post implantation, patient had symptoms of instability; patient can comfortably pop the shoulder in and out of place with little pain.Patient was subsequently revised, for which no operative record was provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM POLY LINER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22012446
Report Number0001822565-2025-01357
Device Sequence Number7893350
Product Code PHX
UDI-Device Identifier00889024633063
UDI-Public(01)00889024633063(17)290717(10)66744344
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00434903603
Device Lot Number66744344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale